# SDR FDEA200907152622

- Difficulty date: July 15, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: A57140202
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NICKS AND CHAFING MARKS ON LT PYLON AFT ATTACH LUGS REPAIR PERFORMED BY BLEND OUT THE DAMAGE , NDT FOR CRACK FREE CONDITION IAW.   RAS/BAE/1009953/2009 ISS.A , APPROVED BY EA 6-5740-129166.
